Paquets d’Arthur des groupes classiques et unitaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 1023-1105.

Soit G=G() le groupe des points réels d’un groupe algébrique connexe réductif quasi-déployé défini sur . Supposons de plus que G soit un groupe classique (symplectique, spécial orthogonal ou unitaire). Nous montrons que les paquets de représentations irréductibles unitaires et cohomologiques définies par Adams et Johnson en 1987 coïncident avec ceux definis plus récemment par J. Arthur dans son travail sur la classification du spectre automorphe discret des groupes classiques (C.-P. Mok pour les groupes unitaires). Pour cela, nous calculons le transfert endoscopique des distributions stables sur G supportées par ces paquets vers le groupe GL N tordu en termes de modules standard et nous montrons qu’il est égal à la trace tordue prescrite par Arthur.

Let G=G() be the group of real points of a quasi-split connected reductive algebraic group defined over . Assume furthermore that G is a classical group (symplectic, special orthogonal or unitary). We show that the packets of irreducible unitary cohomological representations defined by Adams and Johnson in 1987 coincide with the ones defined recently by J. Arthur in his work on the classification of the discrete automorphic spectrum of classical groups (C.-P. Mok for unitary groups). For this, we compute the endoscopic transfer of the stable distributions on G supported by these packets to twisted GL N in terms of standard modules and show that it coincides with the twisted trace prescribed by Arthur.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1590
@article{AFST_2018_6_27_5_1023_0,
     author = {Arancibia, Nicol\'as and M{\oe}glin, Colette and Renard, David},
     title = {Paquets {d{\textquoteright}Arthur} des groupes classiques et unitaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1023--1105},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 27},
     number = {5},
     year = {2018},
     doi = {10.5802/afst.1590},
     zbl = {1420.22018},
     mrnumber = {3919547},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/afst.1590/}
}
TY  - JOUR
AU  - Arancibia, Nicolás
AU  - Mœglin, Colette
AU  - Renard, David
TI  - Paquets d’Arthur des groupes classiques et unitaires
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2018
DA  - 2018///
SP  - 1023
EP  - 1105
VL  - 6e s{\'e}rie, 27
IS  - 5
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1590/
UR  - https://zbmath.org/?q=an%3A1420.22018
UR  - https://www.ams.org/mathscinet-getitem?mr=3919547
UR  - https://doi.org/10.5802/afst.1590
DO  - 10.5802/afst.1590
LA  - fr
ID  - AFST_2018_6_27_5_1023_0
ER  - 
Arancibia, Nicolás; Mœglin, Colette; Renard, David. Paquets d’Arthur des groupes classiques et unitaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 1023-1105. doi : 10.5802/afst.1590. http://archive.numdam.org/articles/10.5802/afst.1590/

[1] Adams, Jeffrey; Barbasch, Dan; Vogan, David A. Jr. The Langlands classification and irreducible characters for real reductive groups, Progress in Mathematics, 104, Birkhäuser, 1992, xii+318 pages | Article | MR 1162533 | Zbl 0756.22004

[2] Adams, Jeffrey; du Cloux, Fokko Algorithms for representation theory of real reductive groups, J. Inst. Math. Jussieu, Volume 8 (2009) no. 2, pp. 209-259 | Article | MR 2485793 | Zbl 1221.22017

[3] Adams, Jeffrey; Johnson, Joseph F. Endoscopic groups and packets of nontempered representations, Compos. Math., Volume 64 (1987) no. 3, pp. 271-309 | MR 918414 | Zbl 0647.22008

[4] Arancibia-Robert, Nicolás-José Paquets d’Arthur des représentations cohomologiques (2015) (Ph. D. Thesis)

[5] Arthur, James On some problems suggested by the trace formula, Lie group representations, II (College Park, Md., 1982/1983) (Lecture Notes in Mathematics), Volume 1041, Springer, 1984, pp. 1-49 | Article | MR 748504 | Zbl 0541.22011

[6] Arthur, James Intertwining operators and residues. I. Weighted characters, J. Funct. Anal., Volume 84 (1989) no. 1, pp. 19-84 | Article | MR 999488 | Zbl 0679.22011

[7] Arthur, James The L 2 -Lefschetz numbers of Hecke operators, Invent. Math., Volume 97 (1989) no. 2, pp. 257-290 | Article | MR 1001841 | Zbl 0692.22004

[8] Arthur, James Unipotent automorphic representations : conjectures, Orbites unipotentes et représentations, II Groupes p-adiques et réels (Astérisque), Volume 171-172, Société Mathématique de France, 1989, pp. 13-71 | Numdam | MR 1021499 | Zbl 0728.22014

[9] Arthur, James A stable trace formula III. Proof of the main theorems, Ann. Math., Volume 158 (2003) no. 2, pp. 769-873 | MR 2031854 | Zbl 1051.11027

[10] Arthur, James The endoscopic classification of representations. Orthogonal and symplectic groups, Colloquium Publications, 61, American Mathematical Society, 2013, xviii+590 pages | MR 3135650 | Zbl 1310.22014

[11] Barbasch, Dan; Vogan, David A. Jr. Unipotent representations of complex semisimple groups, Ann. Math., Volume 121 (1985) no. 1, pp. 41-110 | Article | MR 782556 | Zbl 0582.22007

[12] Baruch, Ehud Moshe A proof of Kirillov’s conjecture, Ann. Math., Volume 158 (2003) no. 1, pp. 207-252 | Article | MR 1999922 | Zbl 1034.22010

[13] Beilinson, Alexandre; Bernstein, Joseph Localisation de 𝔤-modules, C. R. Math. Acad. Sci. Paris, Volume 292 (1981) no. 1, pp. 15-18 | MR 610137 | Zbl 0476.14019

[14] Bergeron, Nicolas; Millson, John; Mœglin, Colette The Hodge conjecture and arithmetic quotients of complex balls, Acta Math., Volume 216 (2016) no. 1, pp. 1-125 | Article | MR 3508219 | Zbl 1349.14031

[15] Bergeron, Nicolas; Millson, John; Mœglin, Colette Hodge type theorems for arithmetic manifolds associated to orthogonal groups, Int. Math. Res. Not. (2017) no. 15, pp. 4495-4624 | Article | MR 3685109 | Zbl 1405.57039

[16] Borel, Armand Automorphic L-functions, Automorphic forms, representations and L-functions (Corvallis, 1977), Part 2 (Proceedings of Symposia in Pure Mathematics), Volume 33, American Mathematical Society, 1979, pp. 27-61 | MR 546608 | Zbl 0412.10017

[17] Bouaziz, Abderrazak Quelques remarques sur les distributions invariantes dans les algèbres de Lie réductives, Noncommutative harmonic analysis (Progress in Mathematics), Volume 220, Birkhäuser, 2004, pp. 119-130 | MR 2036569 | Zbl 1059.22009

[18] Chenevier, Gaëtan; Clozel, Laurent Corps de nombres peu ramifiés et formes automorphes autoduales, J. Am. Math. Soc., Volume 22 (2009) no. 2, pp. 467-519 | Article | MR 2476781 | Zbl 1206.11066

[19] Chenevier, Gaëtan; Lannes, Jean Formes automorphes et voisins de Kneser des réseaux de Niemaier (http://gaetan.chenevier.perso.math.cnrs.fr/pub.html) | Zbl 1430.11001

[20] Chenevier, Gaëtan; Renard, David On the vanishing of some non-semisimple orbital integrals, Expo. Math., Volume 28 (2010) no. 3, pp. 276-289 | Article | MR 2671004 | Zbl 1194.22017

[21] Chenevier, Gaëtan; Renard, David Level One algebraic cusp forms of classical groups of small rank, Mem. Am. Math. Soc., Volume 237 (2015) no. 1121 | MR 3399888 | Zbl 1376.11036

[22] Clozel, Laurent Changement de base pour les représentations tempérées des groupes réductifs réels, Ann. Sci. Éc. Norm. Supér., Volume 15 (1982) no. 1, pp. 45-115 | Numdam | MR 672475 | Zbl 0516.22010

[23] Fraser, Brent; Mezo, Paul Twisted endoscopy in miniature (http://people.math.carleton.ca/~mezo/research.html)

[24] Incitti, Federico The Bruhat order on the involutions of the symmetric group, J. Algebr. Comb., Volume 20 (2004) no. 3, pp. 243-261 | Article | MR 2106960 | Zbl 1057.05079

[25] Johnson, Joseph F. Lie algebra cohomology and the resolution of certain Harish-Chandra modules, Math. Ann., Volume 267 (1984) no. 3, pp. 377-393 | Article | MR 738259 | Zbl 0524.22016

[26] Johnson, Joseph F. Stable base change C/R of certain derived functor modules, Math. Ann., Volume 287 (1990) no. 3, pp. 467-493 | Article | MR 1060687 | Zbl 0672.22016

[27] Knapp, Anthony W.; Stein, Elias M. Intertwining operators for semisimple groups, Ann. Math., Volume 93 (1971), pp. 489-578 | Article | MR 0460543 | Zbl 0257.22015

[28] Knapp, Anthony W.; Stein, Elias M. Intertwining operators for semisimple groups. II, Invent. Math., Volume 60 (1980) no. 1, pp. 9-84 | Article | MR 582703 | Zbl 0454.22010

[29] Knapp, Anthony W.; Vogan, David A. Jr. Cohomological induction and unitary representations, Princeton Mathematical Series, 45, Princeton University Press, 1995, xx+948 pages | MR 1330919 | Zbl 0863.22011

[30] Kottwitz, Robert E. Shimura varieties and λ-adic representations, Automorphic forms, Shimura varieties, and L-functions, Vol. I (Ann Arbor, 1988) (Perspectives in Mathematics), Volume 10, Academic Press, 1990, pp. 161-209 | MR 1044820 | Zbl 0743.14019

[31] Kottwitz, Robert E.; Shelstad, Diana Foundations of twisted endoscopy, Astérisque, 255, Société Mathématique de France, 1999, vi+190 pages | Numdam | MR 1687096 | Zbl 0958.22013

[32] Labesse, Jean-Pierre; Langlands, Robert P. L-indistinguishability for SL (2), Can. J. Math., Volume 31 (1979) no. 4, pp. 726-785 | Article | MR 540902 | Zbl 0421.12014

[33] Labesse, Jean-Pierre; Waldspurger, Jean-Loup La formule des traces tordue d’après le Friday Morning Seminar, CRM Monograph Series, 31, American Mathematical Society, 2013, xxvi+234 pages (With a foreword by Robert Langlands) | MR 3026269 | Zbl 1272.11070

[34] Langlands, Robert P. On the classification of irreducible representations of real algebraic groups, Representation theory and harmonic analysis on semisimple Lie groups (Mathematical Surveys and Monographs), Volume 31, American Mathematical Society, 1989, pp. 101-170 | Article | MR 1011897 | Zbl 0741.22009

[35] Matumoto, Hisayosi On the representations of Sp(p,q) and SO * (2n) unitarily induced from derived functor modules, Compos. Math., Volume 140 (2004) no. 4, pp. 1059-1096 | Article | MR 2059231 | Zbl 1060.22012

[36] McGovern, William M.; Trapa, Peter E. Pattern avoidance and smoothness of closures for orbits of a symmetric subgroup in the flag variety, J. Algebra, Volume 322 (2009) no. 8, pp. 2713-2730 | Article | MR 2559858 | Zbl 1187.22018

[37] Mezo, Paul Tempered spectral transfer in the twisted endoscopy of real groups, J. Inst. Math. Jussieu, Volume 15 (2016) no. 3, pp. 569-612 | Article | MR 3505659 | Zbl 1344.22004

[38] Miličić, Dragan Localization and representation theory of reductive Lie groups (http://www.math.utah.edu/~milicic/Eprints/book)

[39] Mœglin, Colette Multiplicité 1 dans les paquets d’Arthur aux places p-adiques, On certain L-functions (Clay Mathematics Proceedings), Volume 13, American Mathematical Society, 2011, pp. 333-374 | MR 2767522 | Zbl 1225.22015

[40] Mœglin, Colette Paquets stables des séries discrètes accessibles par endoscopie tordue ; leur paramètre de Langlands, Automorphic forms and related geometry : assessing the legacy of I. I. Piatetski-Shapiro (Contemporary Mathematics), Volume 614, American Mathematical Society, 2014, pp. 295-336 | Article | MR 3220932 | Zbl 1298.22019

[41] Mœglin, Colette; Waldspurger, Jean-Loup Endoscopie tordue sur un corps local, Stabilisation de la formule des traces tordue I (Progress in Mathematics), Volume 316, Birkhäuser, 2016, pp. 1-180 | Article | Zbl 1361.11004

[42] Mœglin, Colette; Waldspurger, Jean-Loup Stabilisation spectrale, Stabilisation de la formule des traces tordue II (Progress in Mathematics), Volume 317, Birkhäuser, 2016, pp. 1145-1255 | Article

[43] Mœglin, Colette; Waldspurger, Jean-Loup La formule des traces locale tordue, Mem. Am. Math. Soc., Volume 251 (2018) no. 1198, v+183 pages | Article | MR 3743601 | Zbl 1435.11003

[44] Mok, Chung Pang Endoscopic classification of representations of quasi-split unitary groups, Mem. Am. Math. Soc., Volume 235 (2015) no. 1108, vi+248 pages | Article | MR 3338302 | Zbl 1316.22018

[45] Morel, Sophie; Sue, Junecue The standard sign conjecture on algebraic cycles : the case of Shimura varieties (http://arxiv.org/abs/1408.0461, à paraître dans J. Reine Angew. Math.) | Article | Zbl 1440.14137

[46] Salamanca-Riba, Susana A. On the unitary dual of real reductive Lie groups and the A g (λ) modules : the strongly regular case, Duke Math. J., Volume 96 (1999) no. 3, pp. 521-546 | Article | MR 1671213 | Zbl 0941.22014

[47] Schiffmann, Gérard Intégrales d’entrelacement et fonctions de Whittaker, Bull. Soc. Math. Fr., Volume 99 (1971), pp. 3-72 | Article | MR 0311838 | Zbl 0223.22017

[48] Shahidi, Freydoon On certain L-functions, Am. J. Math., Volume 103 (1981) no. 2, pp. 297-355 | Article | MR 610479 | Zbl 0467.12013

[49] Shahidi, Freydoon Eisenstein series and automorphic L-functions, Colloquium Publications, 58, American Mathematical Society, 2010, vi+210 pages | MR 2683009 | Zbl 1215.11054

[50] Shalika, Joseph A. The multiplicity one theorem for GL n , Ann. Math., Volume 100 (1974), pp. 171-193 | Article | MR 0348047

[51] Shelstad, Diana Characters and inner forms of a quasi-split group over R, Compos. Math., Volume 39 (1979) no. 1, pp. 11-45 | MR 539000 | Zbl 0431.22011

[52] Shelstad, Diana On geometric transfer in real twisted endoscopy, Ann. Math., Volume 176 (2012) no. 3, pp. 1919-1985 | Article | MR 2979862 | Zbl 1259.22007

[53] Speh, Birgit The unitary dual of Gl(3,R) and Gl(4,R), Math. Ann., Volume 258 (1981) no. 2, pp. 113-133 | Article | MR 641819 | Zbl 0483.22005

[54] Tadić, Marko GL(n,) ^ and GL(n,) ^, Automorphic forms and L-functions II. Local aspects (Contemporary Mathematics), American Mathematical Society, 2009, pp. 285-313 | MR 2537046 | Zbl 1186.22021

[55] Taïbi, Olivier Dimensions of spaces of level one automorphic forms for split classical groups using the trace formula, Ann. Sci. Éc. Norm. Supér., Volume 50 (2017) no. 2, pp. 269-344 | Article | MR 3621432 | Zbl 1394.11042

[56] Vogan, David A. Jr. Representations of real reductive Lie groups, Progress in Mathematics, 15, Birkhäuser, 1981, xvii+754 pages | MR 632407 | Zbl 0469.22012

[57] Vogan, David A. Jr. Irreducible characters of semisimple Lie groups. IV. Character-multiplicity duality, Duke Math. J., Volume 49 (1982) no. 4, pp. 943-1073 http://projecteuclid.org/euclid.dmj/1077315538 | MR 683010 | Zbl 0536.22022

[58] Vogan, David A. Jr. Irreducible characters of semisimple Lie groups. III. Proof of Kazhdan-Lusztig conjecture in the integral case, Invent. Math., Volume 71 (1983) no. 2, pp. 381-417 | Article | MR 689650 | Zbl 0505.22016

[59] Vogan, David A. Jr. The unitary dual of GL (n) over an Archimedean field, Invent. Math., Volume 83 (1986) no. 3, pp. 449-505 | Article | MR 827363 | Zbl 0598.22008

[60] Vogan, David A. Jr.; Zuckerman, Gregg J. Unitary representations with nonzero cohomology, Compos. Math., Volume 53 (1984) no. 1, pp. 51-90 | MR 762307 | Zbl 0692.22008

[61] Yamamoto, Atsuko Orbits in the flag variety and images of the moment map for classical groups. I, Represent. Theory, Volume 1 (1997), pp. 329-404 | Article | MR 1479152 | Zbl 0887.22017

Cité par Sources :